# SDR O2JA201711130198

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 18,625 hours, 12,081 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL390,  A LOUD THUD & BANG WAS HEARD BY THE COPILOT AND PILOT.  IMMEDIATELY NOTICED THE CABIN VSI PEGGED AT 6000 FPM. EMERGENCY DESCENDED TO 10000 FT.  ATC DECLARED AN EMERGENCY AND THE ACFT TURNED BACK.  COULD NOT GET THE CABIN IN AUTO NOR MANUAL MODE.
